# SDR DHL200072444C

- Difficulty date: March 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK,  FOUND SEAT TRACK NR 5,  RBL 24 HAS WORN LOCK TABS AT STA 990.  REMOVED FLOOR PANELS FROM STA 950 TO 990 FOR ACCSESS,  CUT OUT DAMAGED SECTION OF SEAT TRACK PER SRM 53-10-5 FIG 7,  INSTALLED NEW SEAT TRACK AS PER SRM 53-10-5 FIG7,  ALODINED AND PRIMED PER SRM 51-10-2.INSTALLED FLOOR PANELS.
